# SDR CA980513010

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 16381
- Condition: Failed
- Location: Strobe
- Part time: 10,958 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

(CAN) ANTI-COLLISION LIGHT FAILED.  PINS CORRODED AND ONE FALLING OUT.  REPAIRED.
